# SDR FDEA201310302656

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 56,424 hours, 32,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0988
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT ENTRY DOOR SLIDE FELL OUT WHEN OPENING DOOR.  PILOT THOUGHT DOOR WAS DISARMED.  FOUND DOOR OPEN AND SLIDE ON CREW STAIRS.  R1 DOOR WAS IN ARMED POSITION.  SLIDE HAD PINS PULLED ON YELLOW COVER BUT DID NOT INFLATE.  DOOR ASSIST CYLINDER DEFLATED.   INSTALLED R1  DOOR ESCAPE SLIDE IAW MM 25-66-01-4.
